HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
*Hitotsubashi journal of economics >
Vol. 51, no. 1 (Jun. 2010)  >

このアイテムの引用には次の識別子を使用してください: http://doi.org/10.15057/18604

Files in This Item:

File Description SizeFormat
HJeco0510100430.pdf110KbAdobe PDF
Download
Title: THE MODIGLIANI-MILLER THEOREM IN A DYNAMIC ECONOMY
Authors: TAKEKUMA, SHIN-ICHI  
Issue Date: Jun-2010
Publisher : Hitotsubashi University
Citation: Hitotsubashi Journal of Economics
Volume: 51
Issue: 1
Start Page: 43
End Page: 55
Language: eng
DOI: info:doi/10.15057/18604
Text Version: publisher
Appears in Collections:Vol. 51, no. 1 (Jun. 2010)

HERMES-IRに保管されているアイテムは、他に指定されている場合を除き、著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - ご意見をお寄せください